# SDR SWAA2023052242949

- Difficulty date: April 30, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING ACCESS PANEL 195AL SUPPORT STRUCTURE CRACK.<[01] REMOVED LH FWD OVERWING ACCESS PANEL 195AL SUPPORT STRUCTURE; LOCATED AND DRILLED NEW FRAME SUPPORT TREATED AND PRIMED HOLES; INSTALLED NEW FRAME SUPPORT. REF B737 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AMM 51-21-72-370-804; AMM 51-21-41-370-802;[02] VERIFIED ENTRY #1 AS WORK ACCOMPLISHED
